Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological embeddings in codimension one


Author: P. F. Duvall Jr.
Journal: Bull. Amer. Math. Soc. 74 (1968), 1113-1116
DOI: https://doi.org/10.1090/S0002-9904-1968-12068-3
MathSciNet review: 0231383
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Structures on M×R, Proc. Cambridge Philos. Soc. 61 (1965), 337-345. MR 175136
  • 2. W. Browder, J. Levine and G. R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017-1028. MR 189046
  • 3. L. S. Husch, On regular neighborhoods of spheres, Bull. Amer. Math. Soc. 72 (1966), 879-881. MR 196757
  • 4. S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 153022
  • 5. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 210112
  • 6. C. T. C. Wall, An extension of results of Novikov and Browder, Amer. J. Math., 88 (1966), 20-32. MR 212826
  • 7. J. H. C. Whitehead, On the homotopy type of ANR's, Bull. Amer. Math. Soc. 54 (1948), 1133-1145. MR 29504


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12068-3

American Mathematical Society